# SDR CALA2025090908654

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 80,774 hours, 29,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT COVER NOT SECURE CREW REPORTS CONCERN ABOUT SLIDE COVER (BUSTLE) NOT SECURE AT DOOR 1R. VERIFIED SECURITY SECURITY OF COVER FASTENERS AND COVER SECURE WITH PAWL ENGAGED. REF AMM TASK 25-66-01-400-803. OKAY TO FONTINUE.
